Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the high frequency limit of the LLL equation

Authors: Pierre Germain and Laurent Thomann
Journal: Quart. Appl. Math. 74 (2016), 633-641
MSC (2010): Primary 37Kxx
DOI: https://doi.org/10.1090/qam/1435
Published electronically: June 17, 2016
MathSciNet review: 3539025
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive heuristically an integro-differential equation, as well as a shell model, governing the dynamics of the Lowest Landau Level equation in a high frequency regime.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 37Kxx

Retrieve articles in all journals with MSC (2010): 37Kxx

Additional Information

Pierre Germain
Affiliation: Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012-1185
Email: pgermain@cims.nyu.edu

Laurent Thomann
Affiliation: Institut Élie Cartan, Université de Lorraine, B.P. 70239, F-54506 Vandoeuvre-lès-Nancy Cedex, France
Email: laurent.thomann@univ-lorraine.fr

DOI: https://doi.org/10.1090/qam/1435
Keywords: Lowest Landau Level, shell model
Received by editor(s): September 29, 2015
Published electronically: June 17, 2016
Additional Notes: The first author was partially supported by NSF grant DMS-1101269, a start-up grant from the Courant Institute, and a Sloan fellowship.
The second author was partially supported by the grant “ANAÉ” ANR-13-BS01-0010-03.
Article copyright: © Copyright 2016 Brown University

American Mathematical Society